# SDR AALA2018090649038

- Difficulty date: September 3, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 16,354 hours, 6,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 61639203
- Part serial: 7499806
- Condition: Low Pressure
- Location: R2 Door
- Part time: 12,467 hours, 4,849 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT STATION AT THE R2 DOOR, CHECK SLIDE PRESSURE LIGHT ILLUMINATED.  REPLACED THE ESCAPE SLIDE INFLATION RESERVOIR IAW AMM 25-62-49. OPS CHECKED GOOD.
